# SDR ERAA080466

- Difficulty date: July 11, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N563EH
- Make and model: Skrsky S61N
- Aircraft serial: 61808
- Aircraft time: 25,443 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1714
- Condition: Contaminated
- Location: Radar Sys
- Part time: 1,273 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INOPERABLE, HAS BLANK SCREEN.  UNIT ALSO INTERMITTANT; HAD MODERATE WATER DAMAGE.  REMOVED CORROSION, REPLACED R39, REPAIRED BLOWN TRACES, ALIGNED AND TESTED.
